Sign in
Rigorous computational shadowing of orbits of ordinary differential equations
Journal article   Peer reviewed

Rigorous computational shadowing of orbits of ordinary differential equations

Brian A Coomes, H\"useyin Ko\c cak and Kenneth J Palmer
Numerische Mathematik, Vol.69(4), pp.401-421
1995-02-01

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Citation topics
9 Mathematics
9.143 Dynamical Systems & Time Dependence
9.143.278 Chaos
Web Of Science research areas
Mathematics, Applied
ESI research areas
Mathematics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

undefined

Source: InCites

Details